# SDR AU980099

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 40273000
- Condition: Damaged
- Location: Nose Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TRUNNION DEFORMED IN AREA OF NOSE WHEEL STEERING LOCK/STOP. CRACKING STARTING TO DEVELOP ON THE INSIDE EDGE OF THE STOP.
